# SDR 9709319621

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR LOCK/UPLOCK CONDUIT HARNESS ASSEMBLY, OPERATIONAL CHECK NORMAL ON GEAR SWING.
